# SDR HALA20250519141

- Difficulty date: May 16, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 46,330 hours, 7,345 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Latch
- Condition: Missing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - DURING PDSC FOUND MISSING XZ-SINGLE LATCH 19. REMOVED AND INSTALLED XZ SINGLE LATCH 19 PER AMM 25-51-25. OPS CHECK GOOD. OKAY FOR SERVICE.
